# SDR COMA0010052

- Difficulty date: April 18, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 20,129 hours, 20,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230003
- Condition: Corroded
- Location: Fuselage
- Part time: 20,129 hours, 20,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A MAINTENANCE SERVICE CHECK, MECHANIC NOTED POPPED RIVET HEAD ON EXTERNAL SKIN, FRAME 21, LOWER LEFT SIDE, AND SEVERAL BULGES IN SKIN.  UPON FURTHER INSPECTION, FOUND CORROSION BETWEEN SKIN AND TITANIUM STRAP.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED DOUBLER AND FILLER AT FRAME 21 ON LOWER LEFT HAND SIDE SKIN IAW EMB 120 SRM 53-00-01 PG 208 AND 213.
